It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-21-2009, 09:42 AM   #1
Registered User
(female)
 
Join Date: Jan 2009
Location: new haven, ct
Posts: 1
babradley HB User
Nortriptyline

Can this medication help with feeling off balance and also it makes me feel like i am falling forward.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nortriptyline and MAV lucille8 Inner Ear Disorders 15 04-25-2012 06:57 PM
Nortriptyline ndb1 Depression 4 04-25-2012 06:41 PM
Nortriptyline Question ginnie60 Neuropathy 4 01-15-2010 08:25 PM
Nortriptyline Users dizzyandsad Inner Ear Disorders 16 08-04-2008 05:22 AM
Nortriptyline with Lamictal wendy1975 Bipolar Disorder 1 04-13-2008 08:23 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (31), midwest1 (26), solofelix (20), quincy (20)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!